The longer I'm on levothyoxine the sicker I feel. I have bad acid relex and major diarrhea when I take it the doctor says there is nothing else I can take as they are all the same. That I just need to lose weight when I have tried everything but can't lose. Even stopped eating for two weeks got so depressed but still no weight came off. Does anyone have any suggestions for me as my doctor won't listen to me?
Tweety; Sorry don't mean to sound mean but if your doctor is not helping you why are you still going to this doctor. I think it is time for you to find a new doctor anyone would be better than a doctor that does not listen to you. Have you had a blood test to check your thyroid level latley if not that is where I would start. could be your Thyroid needs adjusting or some of these symptoms are from something else all together. Please call a new doctor you well never get anywhere with this one. trust me I have been there. Chuck1957
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 1 answer
Posted 25 Mar 2014 • 2 answers
Hypertensive Emergency - My bp pills methyldopa is making me sick I take 2000mgs a day I have severe
Posted 27 Oct 2014 • 1 answer
Posted 19 Jun 2016 • 0 answers
Posted 4 Aug 2016 • 0 answers